File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Sufficient conditions for optimal control problems with time delay

TitleSufficient conditions for optimal control problems with time delay
Authors
KeywordsDelayed Arguments
Optimal Control Problems
Riccati Differential Inequalities
Second Variation
Sufficient Conditions
Issue Date1996
PublisherSpringer New York LLC. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0022-3239
Citation
Journal Of Optimization Theory And Applications, 1996, v. 88 n. 1, p. 157-176 How to Cite?
AbstractVarious first-order and second-order sufficient conditions of optimality for nonlinear optimal control problems with delayed argument are formulated. The functions involved are not required to be convex. Second-order sufficient conditions are shown to be related to the existence of solutions of a Riccati-type matrix differential inequality. Their relation with the second variation is discussed.
Persistent Identifierhttp://hdl.handle.net/10722/156063
ISSN
2015 Impact Factor: 1.16
2015 SCImago Journal Rankings: 0.898
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorLee, CHen_US
dc.contributor.authorYung, SPen_US
dc.date.accessioned2012-08-08T08:40:15Z-
dc.date.available2012-08-08T08:40:15Z-
dc.date.issued1996en_US
dc.identifier.citationJournal Of Optimization Theory And Applications, 1996, v. 88 n. 1, p. 157-176en_US
dc.identifier.issn0022-3239en_US
dc.identifier.urihttp://hdl.handle.net/10722/156063-
dc.description.abstractVarious first-order and second-order sufficient conditions of optimality for nonlinear optimal control problems with delayed argument are formulated. The functions involved are not required to be convex. Second-order sufficient conditions are shown to be related to the existence of solutions of a Riccati-type matrix differential inequality. Their relation with the second variation is discussed.en_US
dc.languageengen_US
dc.publisherSpringer New York LLC. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=0022-3239en_US
dc.relation.ispartofJournal of Optimization Theory and Applicationsen_US
dc.subjectDelayed Argumentsen_US
dc.subjectOptimal Control Problemsen_US
dc.subjectRiccati Differential Inequalitiesen_US
dc.subjectSecond Variationen_US
dc.subjectSufficient Conditionsen_US
dc.titleSufficient conditions for optimal control problems with time delayen_US
dc.typeArticleen_US
dc.identifier.emailYung, SP:spyung@hkucc.hku.hken_US
dc.identifier.authorityYung, SP=rp00838en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/BF02192027-
dc.identifier.scopuseid_2-s2.0-0030547918en_US
dc.identifier.hkuros20756-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0030547918&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume88en_US
dc.identifier.issue1en_US
dc.identifier.spage157en_US
dc.identifier.epage176en_US
dc.identifier.isiWOS:A1996TN84800008-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridLee, CH=7410159025en_US
dc.identifier.scopusauthoridYung, SP=7006540951en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats